There are multiple conditions that can cause a rash on the penis or in the groin. Rashes are commonly itchy and can be caused by something as simple as an irritation to certain soaps or something as complex as an infection caused by fungus, an STD or pubic lice. Scabies are mites that can be passed from close contact with an infected individual, including sexual contact. The mite bites leave red itchy spots that resemble a rash on many parts of the body, including the groin and genitals.
A genital rash is a skin symptom that can be caused by a number of health problems and can occur on any part of the male or female genital area. Rashes are normally reddish in color, may be painful or itchy, and may include bumps or sores. There are many possible causes for a genital rash, ranging from infections that are treatable to a sexually transmitted infection , allergies , and autoimmune disorders. Sexually transmitted infections, or STIs, are another possible cause of genital rashes and can include:. The doctor will look at the features of the rash, including any lesions or warts. Let them know about any unusual redness or discharge. For example, they may study the webs of your fingers to look for scabies.
Blotchy red rash/irritated skin on penile head (lasted for over 3 moths now)?
Posted 2 years ago , users are following. It first appeared the day after I used a condom so I think I must have had a reaction to the latex or some other substance in the condom. The tip of the penis became super sensitive and noticeably hurt whenever it touched my underwear. The skin was and still is noticeably red close to and directly around the meatus.
In some cases, red spots may result from poor hygiene or a minor irritation. These spots typically disappear in a day or two. Red spots that develop as a result of something more serious, such as a sexually transmitted infection STI , typically last longer and are accompanied by other symptoms. Read on to learn what symptoms to watch for, how each condition might be treated, and when to see your doctor.